Bronchial asthma can be associated with Churg Strauss syndrome (CSS). A peripheral neuropathy may be the initial manifestation of CSS. There is also some evidence that leucotriene receptor antagonists (LTAs) may trigger CSS in asthmatic patients, especially when steroids are tapered previously. However, the pathogenesis is unclear and the association between CSS and LTAs remains a matter of controversy. The aim of this report is to clarify this issue. A 79-year-old male patient with bronchial asthma for twenty years was admitted due to progressing gait disorder developing within the last two weeks. Asthma had been treated with a leucotriene receptor antagonist (Montelukast) for four years, as well as low doses of inhaled steroids and beta-2-agonists. On admission, neurological examination revealed a mild ataxia on both upper limbs and multifocal sensory disturbances without motor deficits. Nerve conduction velocity studies demonstrated normal results for the upper limbs and an axonal sensorimotor neuropathy of the lower limbs. Electromyography exhibited no spontaneous activity in the right tibialis anterior and rectus femoris muscle. Nerve-muscle biopsy revealed an eosinophilic vasculitis in both nerve and muscle. Laboratory examination showed leucocytosis and marked eosinophilia. A diagnosis of CSS was made. This case demonstrates a severe neuropathy in an asthmatic patient, during long lasting treatment with a LTA and continuous low doses of inhaled steroid, as the initial clinical feature of CSS.